# SDR HSYA20071102

- Difficulty date: November 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 22,450 hours, 28,323 cycles
- Engine: Pwa PT6*
- Engine time: 23,293 hours, 28,697 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 3244773542
- Part serial: A44146
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE CREW REPORTED THE LT ENGINE LOST POWER. THE LT ENGINE PROP RPM DROPPED TO 1200 AND THE BLUE FINE PITCH LIGHT BEGAN FLASHING ALONG WITH A DROP IN TORQUE. THE CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITH OUT INCIDENT.  MX FOUND THE LT ENGINE FCU TO BE INOPERATIVE AND A LOOSE (B)-NUT ON THE PY LINE TO THE FCU.  MX REMOVED AND REPLACED THE FCU AND RESECURED THE PY LINE. GROUND RUN OPERATIONAL CHECKS SATISFACTORY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
